# SDR CA101217002

- Difficulty date: December 15, 2010
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 1,254 hours
- Engine: Allsn 250C47B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 23009670
- Condition: Failed
- Location: Compressor
- Part time: 1,246 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT WAS CLIMBING UP A SLOPE AND PREPARING TO SET UP AN APPROACH FOR LANDING ON TOP OF A RIDGE WHEN THE ENGINE APPEARED TO HAVE LOST POWER OR QUIT.  THE PILOT LOWERED THE COLLECTIVE AND DESCENDED TO SET UP FOR LANDING, FLARED FOR LANDING AND LANDED HARD.  FURTHER INVESTIGATION WILL BE REQUIRED.
